Three Solutions Theorem for -Laplacian Problems with a Singular Weight and Its Application
Yong-Hoon Lee,
Seong-Uk Kim and
Eun Kyoung Lee
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
We prove Amann type three solutions theorem for one dimensional p -Laplacian problems with a singular weight function. To prove this theorem, we define a strong upper and lower solutions and compute the Leray-Schauder degree on a newly established weighted solution space. As an application, we consider the combustion model and show the existence of three positive radial solutions on an exterior domain.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/502756.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/502756.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:502756
DOI: 10.1155/2014/502756
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().